# SDR CA971015003

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Condition: Mis Installed
- Location: Eng To Exhaust
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: D, E

## Discrepancy

(CAN) NR1 ENGINE FIRE WARNING SOUNDED DURING TAXI. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO BLOCKS. INSPECTION FOUND IMPROPERLY INSTALLED EXHAUST TO ENGINE CLAMP, ALLOWING HOT GASES TO ENTER THE REAR ENGINE COMPARTMENT.
